# SDR 97ZZZX3905

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N921ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496008
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 6391334
- Condition: Cracked
- Location: Pitot/Static
- Part time: 940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATION REPORTED READING LOW.  FOUND EACH FLEX HOSE RELATED TO SYSTEM CRACKED AND SPLIT.  REPLACED HOSES.  OPERATION NORMAL ON LEAK CHECK.
